Next Article in Journal
Bäcklund Transformations for Nonlinear Differential Equations and Systems
Previous Article in Journal
Applications of Square Roots of Diffeomorphisms
Previous Article in Special Issue
A Two Dimensional Discrete Mollification Operator and the Numerical Solution of an Inverse Source Problem

Order Article Reprints

Journal: Axioms, 2019
Volume: 8
Number: 44

Article: Periodic Solution and Asymptotic Stability for the Magnetohydrodynamic Equations with Inhomogeneous Boundary Condition
Authors: by , , and
Link: https://www.mdpi.com/2075-1680/8/2/44

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop